# SDR SWAA2023053128090

- Difficulty date: April 16, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 60,418 hours, 35,015 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON HORIZONTAL PRESSURE WEB LOCATED AT BS 663 AND LBL 30. ON PASSENGER CABIN. CRACK LENGTH 0.400 INCH 2023-257987<[01] ROTOTEST INSPECTION DONE ON EXISTING OPEN HOLES LOC. WITHIN REPAIR AREA PRESSURE WEB IAW SRM B737 53-40-51-2R-2 REPAIR 2 AND NDT MANUAL 51-00-00; PART 6; PROCEDURE 23. CRACK INDICATIONS NOT FOUND. TOOL USED: EDDY CURRENT EQUIPMENT; P/N: NORTEC600D; S/N: 220272512; CAL DUE DATE: 17-DEC-23;[02] TOOL USED: EDDY CURRENT EQUIPMENT; P/N: NORTEC600D; S/N: 220272512; CAL DUE DATE: 17-DEC-23;[03] TOOL USED: FLAPSPEED; PN: FPK-PR0-104; SN: PR0-3448; DUE DATE: 27-JUN-23.;[04] PERFORMED PERMANENT REPAIR ON HORIZONTAL PRESSURE WEB BTW STA 663.75 TO BS 685 AND LBL 30 TO LBL 60 IAW B737-700 SRM 51-40-02 AND SRM 53-40-51-2R-2 REPAIR 2; SEE INDIVIDUAL SIGN OFF BELLOW.;[05] PERFORMED PERMANENT REPAIR ON HORIZONTAL PRESSURE WEB BTW STA 663.75 TO BS 685 AND LBL 30 TO LBL 60 IAW B737-700 SRM 51-40-02 AND SRM 53-40-51-2R-2 REPAIR 2; SEE INDIVIDUAL SIGN OFF BELLOW. RII
